# SDR 2022FA0000226

- Difficulty date: April 22, 2022
- Submitted: April 23, 2022
- Operation: General aviation
- Aircraft: N803QS
- Make and model: Rkwell 700
- Aircraft serial: 7000026
- Aircraft time: 1,793 hours, 1,083 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 741313316
- Condition: Cracked
- Location: Zone 100
- Part time: 1,793 hours, 1,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR WHEEL WELL IS CRACKED ON RH SIDE AT APPROXIMATELY FS 68.67. CRACK DAMAGE IS TYPICALLY SEEN ON THE TOP WEB PN: 7413133-10 AND RH DOUBLER PN: 7413133-16. TEMPORARY REPAIR ACCOMPLISHED IAW NETJETS DOCUMENT REQUEST FOR TECHNICAL SERVICES (RFTS) RFTS-106252 REV. 0. VALIDITY OF THE TEMPORARY REPAIR: 90 CALENDAR DAYS AND TEMPORARY REPAIR EXPIRATION: JUL 16, 2022.
